# SDR AALA201707109065

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 49,933 hours, 14,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 10D IS INOPERATIVE.  RESEATED THE CONNECTOR IAW AMM 33-51-11.  OPS CHECKED GOOD.
